MAUDE Adverse Event Report: ARTHREX, INC. CANNULATED HEX DRIVER, 2.5MM X 7" LONG; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. CANNULATED HEX DRIVER, 2.5MM X 7" LONG; MANUAL INSTR, GENERAL SURGICAL
Model Number CANNULATED HEX DRIVER, 2.5MM X 7" LONG
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On the 8th december 2023, it was reported by a arthrex rep.Via email that for an ar-7000-13, (cannulated hex driver, 2.5 mm x 7 '' long) the screwdriver shaft was found to be too stripped to engage properly with the 3.75 latarjet screws.This was detected during use in a latarjet procedure on 5th december 2023.The case was completed successfully with a non-arthrex screwdriver to complete insertion of the screws.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to user error of the device due to over-torquing/over-engaging the driver within the screw head.Manufactured date 2019.

Brand Name
CANNULATED HEX DRIVER, 2.5MM X 7" LONG
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18437219
Report Number1220246-2024-00043
Device Sequence Number12535767
Product Code MDM
UDI-Device Identifier00888867040892
UDI-Public00888867040892
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCANNULATED HEX DRIVER, 2.5MM X 7" LONG
Device Catalogue NumberAR-7000-13
Device Lot Number021921
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown